# SDR DXTA2011112804800

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N750QS
- Make and model: Gulstm 200
- Aircraft serial: 185
- Aircraft time: 3,148 hours, 1,911 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT WHEN AIRBORNE ALONG WITH OTHER ASSOCIATED FAILURES WITH WOW SWITCH.  FOUND BOTH WOW SWITCHES ON MLG OUT OF LIMITS. COMPLETED MAIN GEAR WOW SWITCH ADJUSTMENT AND TEST IAW AMM 32-60-05 WITH NO DEFECTS FOUND.
